# SDR AMTA200400266

- Difficulty date: March 6, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Engine: Rroyce RB211535E4
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT TURBINE OVHT DET 2 STATUS MESSAGE APPEARED AND THEN CLEARED.  PERFORMED TURBINE OVERHEAT DET SYSTEM BITE.  IAW FIM 26-13-00 FIG 103 SHEET 1 THRU 3.  NO FAULTS NOTED.  NO MESSAGES DISPLAYED.  SYSTEM OPERATION OK.
